Fixations of sets in Euclidean spaces
Fundamenta Mathematicae, Tome 51 (1962) no. 1, pp. 87-109
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_51_1_87_109,
author = {A. Lelek},
title = {Fixations of sets in {Euclidean} spaces},
journal = {Fundamenta Mathematicae},
pages = {87--109},
year = {1962},
volume = {51},
number = {1},
doi = {10.4064/fm-51-1-87-109},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-51-1-87-109/}
}
A. Lelek. Fixations of sets in Euclidean spaces. Fundamenta Mathematicae, Tome 51 (1962) no. 1, pp. 87-109. doi: 10.4064/fm-51-1-87-109
Cité par Sources :